Mathematics and Statistics Vol. 4(2), pp. 47 - 57
DOI: 10.13189/ms.2016.040201
Reprint (PDF) (749Kb)

On Stable Plane Vortex Flows of an Ideal Fluid

O.V. Troshkin *
Institute for Computer Aided Design, Russian Academy of Sciences, Moscow Physical-Technical Institute, Russia


2D-flows of an ideal incompressible fluid are treated in a rectangular. If analytical (resolved in series of powers of coordinates), the stationary flows are uniquely determined with the inflow vorticity. When excluded vortices of a spectral origin, such flows prove to be stable.

Ideal Incompressible Fluid, 2D-flows, Impenetrable or Periodical Walls, Analytical Stationary Vortices, Nonlinear Stability

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] O.V. Troshkin , "On Stable Plane Vortex Flows of an Ideal Fluid," Mathematics and Statistics, Vol. 4, No. 2, pp. 47 - 57, 2016. DOI: 10.13189/ms.2016.040201.

(b). APA Format:
O.V. Troshkin (2016). On Stable Plane Vortex Flows of an Ideal Fluid. Mathematics and Statistics, 4(2), 47 - 57. DOI: 10.13189/ms.2016.040201.